# SDR SCNA98030

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 62102
- Condition: Inoperative
- Location: Nr 3 Eng Tr
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT TAKEOFF, ENGINE NUMBER THREE REVERSE OPERATING LIGHT ILLUMINATED.  TAKEOFF ABORTED AT 60 KNOTS.  REMOVED AND REPLACED NUMBER THREE ENGINE THRUST REVERSER UNLOCK SWITCH, FUNCTIONALLY CHECK GOOD.
